# SDR SWAA2020081809109

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 13,758 hours, 6,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIMT BY L2 DOOR (EXTERIOR) INOP / REMOVED AND REPLACED LAMP ON EXTERIOR EMERG LIMT BY L2 DOOR. I/A/W AMM 33-51-04.
